# SDR 99ZZZX15

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50DS
- Make and model: Cessna 650
- Aircraft serial: 650078
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 62171022
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WOULD NOT LOCK UP.  FOUND BAD UPLOCK SWITCH.  REMOVED AND REPLACED SWITCH.  NEW P/N 6217102-2.
